# SDR SWIA2020061251094

- Difficulty date: May 7, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE ON FUSELAGE SKIN PANEL BETWEEN FS517.0-FS533.3 AND STR 15L-16L (FWD AND ABOVE THE R FWD CARGO DOOR). PLEASE EVALUATE AND REPAIR IF NECESSARY OR FILL DENT TO ELIMINATE VISUAL EVIDENCE IAW AMM. (C-CHECK) RO 6/8/2020 DENT BETWEEN FS517.0-FS533.3 AND STR 15L-16L FOUND TO BE OUT OF LIMITS.  PERFORMED DOUBLER REPAIR REF REO.  COMPLIED WITH.  ALL CHECKS GOOD.
